# SDR CALA2023012000167

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 63,275 hours, 24,119 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810134CAL
- Part serial: 1009
- Condition: Cracked
- Location: L2
- Part time: 1,851,494 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L2 OUTER PANE CRACKED IN FLIGHT REMOVED AND REPLACED L2 WINDOW PER AMM 56-21-11. WINDOW CONTROLLER STILL NEEDED WILL NOT RESET NIS CLE.
